# SDR FDEA201106012079

- Difficulty date: June 1, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N992FD
- Make and model: Boeing 757232
- Aircraft serial: 22912
- Aircraft time: 74,746 hours, 36,427 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1620-1670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKED LIMITS AND FOUND STRINGER CRACKED, OUT OF LIMITS IAW SRM 53-00-03, REPAIR 2, PG 102, FIG 101, DETAIL 1. R & R STRINGER IAW SRM 53-00-03, REPAIR 2.  MAJOR REPAIR
